# SDR AT0100100

- Difficulty date: February 8, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT CARGO DOOR SKIN GOUGED BEYOND LIMITS.  INSTALLED REPAIR DOUBLER IAW DC9 SRM 52-05 FIG 3, 52-01 FIG 1, 51-10-04, 51-10-02, AND 51-10-03.
